# SDR 20000511SH001

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N964SA
- Make and model: Snias AS350B2
- Aircraft serial: 2931
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Condition: Worn
- Location: Tail Rotor
- Part time: 4,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CHANGE ROD REMOVED DUE TO WEAR ON SPHERICAL BEARING IAW AD 98-4-35.  REMOVED 2 EACH.  (X)
